Ask an expert
Question

09 Feb 2004

Any reason to change my pill?
Hi Doc and friends,

I have been on Triphasil for almost 3yrs now. In the past 1 yr I noticed I'm not so keen in having sex because of the pain i experience after sex from being dry. I have a problem with recurrent yeast infection and itching in my vagina. Can all this be becasue of the pill I'm using... can u recommend a better option or brand of pill but not injection pleeeze...
Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be related to the Pill. Unfortunately this has more to do with the individual resopnse than the type of Pill. You could try changing pills and see if there is any change. Sometimes this happens. There would not be a specific pill which will not have these side effects, but Femodene is a reasonable one to try.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.